# SDR 2019FA0000389

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: General aviation
- Aircraft: N542KA
- Make and model: Beech B200
- Aircraft serial: BB542
- Aircraft time: 10,066 hours, 9,239 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR FAILED TO RETRACT ON TAKE-OFF CLIMB. MANUALLY EXTENDED. RETURNED TO LAND UNEVENTFULLY. FOUND RIGHT MAIN GEAR ACTUATOR BINDING. REPLACED ACTUATOR ALONG WITH GEAR MOTOR AND GEARBOX.
